MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO NEPTUNE 2 DOCKING STATION (120V); APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED

STRYKER INSTRUMENTS-KALAMAZOO NEPTUNE 2 DOCKING STATION (120V); APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Catalog Number 0702014000
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/02/2019
Type of Reportable Event Malfunction
Event or Problem Description
No medical intervention and no adverse consequences were reported with this event.As this event occurred during testing at the manufacturer facility, there was no patient involvement and no delay to a surgical procedure.

Brand Name
NEPTUNE 2 DOCKING STATION (120V)
Common Device Name
APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9251722
Report Number0001811755-2019-03555
Device Sequence Number2310635
Product Code JCX
UDI-Device Identifier07613154559053
UDI-Public07613154559053
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number0702014000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2019
Initial Report FDA Received Date10/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1